Sh:413

Bib entry
@article{Sh:413,
 author = {Shelah, Saharon},
 title = {{More Jonsson algebras}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {42},
 number = {1},
 year = {2003},
 pages = {1--44},
 issn = {0933-5846},
 doi = {10.1007/s001530100119},
 mrclass = {03E55 (03E10)},
 mrnumber = {1953112},
 mrreviewer = {Ralf-Dieter Schindler},
 doi = {10.1007/s001530100119},
 note = {\href{https://arxiv.org/abs/math/9809199}{arXiv: math/9809199}},
 arxiv_number = {math/9809199}
}